lizzie11957
Reaction score
0

Profile posts Latest activity Postings Media Albums About

  • Just wanted to say Hi and let you know that you've been in my thoughts and prayers. Hope all is going well for you. I'm trying to keep an eye on the news. God bless you!
    I think I found you. Sent you a request. Are we not supposed to talk about it?
    Hi Lizzie.... sure will. I will give you my email address when I make a new one. My old one was hacked a couple days ago so I stopped using it. I definitely want to know how things are going with you and share experiences. Talk to you soon!
    Glad to hear your back on. At least you can be pretty sure you're getting the real stuff. Have you noticed any difference. I'm sure I'm on placebo, but still glad to be part of the study.
    Hey girl! I'm back on 2 IV's for a week now. I had to discontinue for a whole month due to the gallstones Nov 2. Ursodiol up to 3 a day and since the stones were fewer and smaller and I'm without inflammation or symptoms they allowed me to resume last Saturday. I'm using the PWC around the house except for short runs to the BR, kitchen and laundry. Are you off for the Holidays soon? We (2 of my girls) plan to put up a Christmas tree today and do a little decorating. I'll be supervising from the PWC. If they'll let me. LOL! Take care!
    Hi! Hope all is well and that you are continuing to feast on regular foods. I met one of the chief investigators for the Ceftriaxon Trial at my ALS Clinic and I believe he said that they're only 18 participants shy of their goal. I'm now on one dose daily as gallstones showed up on my scan last Thursday. I'm continuing with 2 caps of Ursodiol and will repeat the scan at my next Trial visit on Nov 2. They expect that this measure will take care of the gallstones. Weakness in my legs continue, I'm having trouble with balance when standing so was measured for a power chair.
    Thanks Lizzie...I appreciate the good words and support. I think that everyone that gets involved with a trial is doing a wonderful thing to help their fellow PALS. I continue to hope and pray that they will find something soon that can help everyone!
    I am glad you liked the article...there may be a couple more coming out in the near future. I will share anything that comes out. As I remind everyone that asks me this story is not about me it is about being on the right path and providing some hope where it is definitely needed!
    Thanks for the kind words lizzie...I hope you are doing well. I am doing good...if you have not had the chance yet please read my story under stories of hope.
    Good news, Lizzie! Last weeks Liver enzymes were down! Retested yesterday and have a provisional appt at Clinic on the 21st to resume the Ceftriaxon Trial. Hang in there!
    Hey lizzie, Had some signs that I was on the real drug (yeast, softer stools). Unfortunately my Liver enzymes are are more elevated. Doc R. had me retest this weekend and stop the Rilutek (7weeks). He called on sat and told me to stop the study drug till after the week 4 visit next Wed. I'll have more blood drawn to recheck the liver and of course they'll look at the liver when they do the gallbladder scan. I'm really disappointed. I had put off starting the rilutek because my Liver tests were abnormal last year (we think from Abilify) Oh well, we'll see. So far no other liver related symptoms. I was so inspired and hopeful by your peanut butter story. My coordinator has some anecdotal stories of improvement in strength and no decrease in any areas in one of our subjects who's a year into the study.
    How you doing? I understand you, my speech is almost gone, I have to slowly spell thing to be understood. I would just like to scream or cry. You are not alone please take care. You are special.
    Hi Lizzie! I had my Hickman catheter placed last Friday in Augusta, GA and started the Ceftriaxone. So far I've had a bothersome rash from the tape and possibly the cleaning agent used during the procedure. I Have limb onset (R leg has foot drop) Hope you're doing well. Thanks so much for posting on the forum. Deb
  • Loading…
  • Loading…
  • Loading…
  • Loading…
  • Loading…
Top